Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Suggest treatment for diarrhea and burning sensation in stomach

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 492 Questions
Question
I am having diarrhoea and severe burning sensation in my stomach for last 1 week. It could possible of some disease ?
Posted Wed, 27 Aug 2014 in Digestion and Bowels
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 1 hour later
Brief Answer:
Need further details

Detailed Answer:
Hello XXXXXXX
Thank for writing to us.

I would like to know few more details.
How many times are you passing stools a day?
Are stools watery?
Do you have vomiting?
Do you have stomach pain?
Do you have fever?
Is diarrhoea decreased after medication?
Do you smoke?

Kindly get back to me with details I would help you further.

Thank you

Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for diarrhea and burning sensation in stomach 21 minutes later
Answer for your questions

How many times are you passing stools a day?
When ever i eat something i am forced for going for Stool. 3-4 times
Are stools watery?
Yes
Do you have vomiting?
No
Do you have stomach pain?
No
Do you have fever?
No
Is diarrhoea decreased after medication?
No
Do you smoke?
Yes

Also i feel some sounds coming from my stomach during the night time.
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 33 minutes later
Brief Answer:
Diarrhea with acid redlux

Detailed Answer:
Hello XXXXXXX
Thanks for your information.

I would start Econorm sachets. Mix a XXXXXXX in glass of water and drink it 3 times a day for 3 days.
Vibact ds (probiotic) after food once a day for 1 week and take yogurt.
Burning sensation could be due to acid reflux. For this I would start Antacids like Omeprazole 30 minutes before break fast for 1 week.
Drink plenty of fluids like coconut ,lemon juice and ORS (oral rehydration solution) after each bowel.
You need to avoid smoking which can cause burning sensation in stomach and hampers the improvement in your health by increasing diarrhea.
Avoid spicy,oily,junk,fast food.
Eat healthy fruits and vegetables.

If you will see improvement then continue the medication.
If you will not see improvement after starting medication within 2 days then visit a doctor for clinical examination and doctor may advice investigations like blood tests, stool test and culture.Doctor may prescribe antibiotics and anti motility medications.

Hope I have answered your query.
If you have any queries I will be happy to help you.
If you do not have any queries you can close the discussion and rate the answer if possible.
Thank you.

Above answer was peer-reviewed by
 
Follow-up: Suggest treatment for diarrhea and burning sensation in stomach 24 minutes later
Thanks.

I forgot to mention i don't smoke. It was a mistake by me.
 
 
Answered by Dr. Bhagyalaxmi Nalaparaju 8 hours later
Brief Answer:
Start the medication.

Detailed Answer:
Hello XXXXXXX

I appreciate that you do not smoke.
Kindly start medication as I have mentioned in earlier answer.Those medication you can get over the counter.
Eat healthy diet.

I wish you a speedy recovery.

If you do not have any queries you can close the discussion and rate the answer if possible.
Thank you.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor